# SDR UIEA200600261

- Difficulty date: September 14, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 90,543 hours, 18,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/G LBLG W/W CEILING DECK STIFFENER FOUND GOUGE AT STA 1365 LBL 60-LBL 80 AND STA 1378 LBL 40-LBL 55 CAUSED BY TIRE BLOWN.  SMOOTHED OUT GOUGE MARK AS PER SRM 51-10-01, RE-PROTECTED AS PER SRM 51-10-02 AND PERFORMED CRACK FREE CHECK AT REWORKED AREA PER SOPM 20-20-02.
